Alert archive / Illinois / Tornado Warnings in 2006
Tornado Warning 11, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Apr 14, 2006, 6:22 PM CDT for LaSalle County, Illinois. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2006, 6:22 PM CDT (23:22 UTC)
- Expired
- Apr 14, 2006, 7:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
County LaSalle County, IL
The radar
The Chicago radar (KLOT), 68 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 6:33 PM CDT | HAIL 0.75 | 2 N Ottawa, IL | |
| Apr 14, 6:38 PM CDT | HAIL 0.75 | 5 W Ottawa, IL | |
| Apr 14, 6:38 PM CDT | HAIL 1.75 | Marseilles, IL | PENNY TO GOLFBALL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 5:19 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1011 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1797 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 254 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KLOT 142322 TORLOT ILC099-150000- /O.NEW.KLOT.TO.W.0011.060414T2322Z-060415T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 622 PM CDT FRI APR 14 2006 THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL LA SALLE COUNTY IN NORTH CENTRAL ILLINOIS * UNTIL 700 PM CDT * AT 619 PM CDT...LAW ENFORCEMENT REPORTED A TORNADO AND RADAR INDICATED ROTATION 6 MILES NORTHWEST OF NAPLATE...MOVING EAST AT 40 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... OTTAWA BY 630 PM CDT... MARSEILLES BY 640 PM CDT... SENECA BY 645 PM CDT... DO NOT WAIT UNTIL YOU HEAR OR SEE THE TORNADO. TAKE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA. LAT...LON 4149 8900 4129 8902 4119 8860 4144 8860 $$
2 follow-up statements
000 WWUS53 KLOT 142330 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 630 PM CDT FRI APR 14 2006 ILC063-093-197-150000- /O.CON.KLOT.SV.W.0048.000000T0000Z-060415T0000Z/ ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM CDT FOR WESTERN WILL...SOUTHERN KENDALL AND NORTHERN GRUNDY COUNTIES... AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR LISBON...OR ABOUT 9 MILES SOUTH OF YORKVILLE...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MINOOKA BY 645 PM... CHANNAHON...SHOREWOOD...BY 650 PM... ROCKDALE... AND 7 MILES SOUTH OF JOLIET BY 655 PM... ELWOOD......PRESTON HEIGHTS...BY 700 PM... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE STORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SATURDAY MORNING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA. LAT...LON 4161 8853 4143 8859 4123 8807 4157 8791 $$ KREIN
000
WWUS53 KLOT 142350
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
648 PM CDT FRI APR 14 2006
ILC099-150000-
/O.CON.KLOT.TO.W.0011.000000T0000Z-060415T0000Z/
...A TORNADO WARNING CONTINUES UNTIL 700 PM CDT FOR EAST CENTRAL LA
SALLE COUNTY...
AT 646 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO OVER EAST CENTRAL LASALLE COUNTY
SOUTHWEST OF SENECA. TRAINED WEATHER SPOTTERS HAVE REPORTED FUNNEL
CLOUDS NEAR OTTAWA WITH THE PASSAGE OF THIS STORM AROUND 630 PM CDT.
THE STORM WAS MOVING EAST AT 40 MPH...AND WILL LIKELY PASS SOUTH OF
SENECA BY 700 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SATURDAY MORNING FOR
NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.
LAT...LON 4137 8871 4128 8879 4123 8871 4119 8860
4138 8861
$$
RATZERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 2:15 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Apr 14, 2:15 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 215 PM CDT FRI APR 14 2006 .DISCUSSION...AFTERNOON GRIDS/ZONES... SERIES OF DISTURBANCES FROM SW AND W WILL CONTINUE TO AFFECT NRN IL AND NW INDIANA INTO NEXT WEEK. LONG WAVE TROUGH OFF W COAST AND JUST OFF E COAST BRACKET MEAN UPPER RIDGE LINE ALONG ABOUT 90W. CURRENT SHALLOW DISTURBANCE MOVING THROUGH WESTERN LAKES SETTING OFF CURRENT WEAK CONVECTION. AIRMASS APPEARS TO BE STABILIZING NOW WITH WARMER AIR ALOFT. THIS AHEAD OF A COLD FRONT EDGING INTO REGION FROM WISC AND EASTERN IOWA. SURFACE HI OVER SRN MINN WILL DRIFT TO LK MICH SAT WITH INVERTED RIDGE OVER FCST AREA DURING THE DAY. THIS WILL FORCE COOLER AIR OFF LK MICH AND RETURN DAYTIME TEMPS TO NEAR AVE. NEXT VIGOROUS UPPR TROUGH MOVING FROM SRN CALIF THROUGH SRN ROCKIES AND SAT AND INTO PLAINS SAT NIGHT. ALL MODELS GENLY FOLLOW THIS SCENARIO WHICH SHOULD POKE MOIST AIR BACK NWD INTO WESTERN LAKES SAT NIGHT. EASTWARD PROGRESS OF UPPER SYS COMES TO A HALT EARLY SUNDAY AS IT MOVES INTO MEAN RIDGE AND BEGINS COUPLING WITH LARGE UPPER LOW TO THE EAST. SURFACE LOW APPROACHING SUNDAY FCST TO SLIDE ACROSS NRN ILL LATE SUNDAY AND SUNDAY NIGHT WITH GENERAL RAIN. SVR WEATHER THREAT LKLY RESTRICTED TO SAT EVE OR PREDAWN SUNDAY BUT RAPIDLY FADING OFF TO THE SE BY DAWN. NEXT SOMEWHAT PROGRESSIVE PAC SYSTEM FORECAST TO MOVE FROM PAC CST INTO PLAINS AROUND TUESDAY. ANOTHER REBOUND IN TEMPS AND MOISTURE EXPECTED DURING MIDWEEK. IN SHORT TERM THOUGH TRAILING CELLS MAINLY S OF I-88 CONTINUING OFF TO SE WITH LITTLE SVR THREAT EXPECTED. WATCH NO. 183 WILL EXPIRE AT 3PM. GRADUAL CLEARING THIS OVERNIGHT ALONG WITH MORE ORGANIZED N-NE FLOW WILL DROP TEMPS BACK INTO UPPER 40S. MOS GUIDANCE LOOKS PRETTY REASONABLE NEXT 24-72HRS. KML && .AVIATION... 18Z TAFS...WIND DIRECTION OF CONCERN IN THE SHORT TERM. OUTFLOW BOUNDARY FROM MORNING STORMS EXTENDS ACROSS NORTHERN KANE AND NORTHERN COOK COUNTIES AND IS CURRENTLY RIGHT OVER ORD. ALTHOUGH GRADIENT ISN/T TOO STRONG...EXPECT WSW FLOW TO PUSH AGAINST THIS BOUNDARY OVER THE NEXT HR OR TWO BUT THIS OUTFLOW MIGHT BE ENHANCED BY COOLER FLOW OFF LK MI. WINDS GRADUALLY BECOME WNW THIS AFTERNOON THEN SHIFT NORTH DURING THE EVENING AS THE COLD FRONT PASSES. BEST AREA FOR NEW SHOWERS AND CONVECTION EXPECTED TO BE SOUTH OF I-80. HAVE INCLUDED VICINITY SHOWERS AT ALL SITES WITH THE BEST CHANCE OF SHOWERS AT MDW/GYY THRU MID AFTERNOON. CLOUDS CLEAR OUT DURING THE EVENING...LEAVING SKC FOR THE REMAINDER OF THE PERIOD. && .LOT WATCHES/WARNINGS/ADVISORIES... .IL...NONE. .IN...NONE. .LM...NONE. &&
Hazardous weather outlook, Apr 14, 4:30 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 430 PM CDT FRI APR 14 2006 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-151030- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 430 PM CDT FRI APRIL 14 2006 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... TONIGHT WIDELY SCATTERED THUNDERSTORMS ALONG AND SOUTH OF THE KANKAKEE RIVER WILL BE ENDING EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO EARLY SUNDAY MORNING. THUNDERSTORMS ARE ALSO EXPECTED AGAIN LATE TUESDAY INTO WEDNESDAY. FEW OF THUNDERSTORMS BOTH SATURDAY NIGHT AND TUESDAY EVENING MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED SATURDAY NIGHT AND SUNDAY MORNING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE) LMZ740>745-766-151030- WINTHROP HARBOR IL TO MICHIGAN CITY IN- LAKE MICHIGAN- 430 PM CDT FRI APR 14 2006 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO EARLY SUNDAY MORNING. THUNDERSTORMS ARE ALSO EXPECTED AGAIN LATE TUESDAY INTO WEDNESDAY. FEW OF THUNDERSTORMS BOTH SATURDAY NIGHT AND TUESDAY EVENING MAY BE SEVERE. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)
In the hours before
Local storm report, Apr 14, 3:34 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
334 PM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL DIXON 41.85N 89.48W
04/13/2006 M2.75 INCH LEE IL TRAINED SPOTTER
0948 PM HAIL CHERRY VALLEY 42.24N 88.96W
04/13/2006 E2.00 INCH WINNEBAGO IL TRAINED SPOTTER
NEAR DOWNTOWN.
1105 PM TSTM WND DMG WENONA 41.05N 89.05W
04/13/2006 LA SALLE IL EMERGENCY MNGR
ON THE LA SALLE CNTY SIDE - MANY LIMBS DOWN. ON THE
MARSHALL CNTY SIDE - NUMEROUS TREES DOWN, DOOR ON CAR
WASH FACILITY BLOWN OUT, SIGN BLOWN OUT AT GAS STATION.
0130 AM HAIL DANA 40.96N 88.95W
04/14/2006 E1.75 INCH LA SALLE IL LAW ENFORCEMENT
&&
BNELSONLocal storm report, Apr 14, 3:44 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
344 PM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL DIXON 41.85N 89.48W
04/13/2006 E0.88 INCH LEE IL CO-OP OBSERVER
0910 PM HAIL DIXON 41.85N 89.48W
04/13/2006 M2.75 INCH LEE IL TRAINED SPOTTER
0924 PM HAIL LEAF RIVER 42.12N 89.40W
04/13/2006 E1.00 INCH OGLE IL LAW ENFORCEMENT
0940 PM HAIL BYRON 42.13N 89.26W
04/13/2006 E0.88 INCH OGLE IL TRAINED SPOTTER
0942 PM HAIL ROCKFORD 42.27N 89.06W
04/13/2006 E1.00 INCH WINNEBAGO IL TRAINED SPOTTER
0945 PM HAIL ROCKFORD 42.27N 89.06W
04/13/2006 E1.00 INCH WINNEBAGO IL AMATEUR RADIO
I-39 AND US-20 BY-PASS
0945 PM HAIL ROCKFORD 42.27N 89.06W
04/13/2006 E0.75 INCH WINNEBAGO IL TRAINED SPOTTER
RFD AIRPORT
0947 PM HAIL ROCKFORD 42.27N 89.06W
04/13/2006 E1.75 INCH WINNEBAGO IL TRAINED SPOTTER
E STATE ST AND MULFORD ST
0948 PM HAIL CHERRY VALLEY 42.24N 88.96W
04/13/2006 E2.00 INCH WINNEBAGO IL TRAINED SPOTTER
NEAR DOWNTOWN.
0950 PM HAIL ROCKFORD 42.27N 89.06W
04/13/2006 E1.25 INCH WINNEBAGO IL TRAINED SPOTTER
0953 PM HAIL BELVIDERE 42.25N 88.85W
04/13/2006 E1.75 INCH BOONE IL EMERGENCY MNGR
1002 PM HAIL MARENGO 42.25N 88.60W
04/13/2006 E1.00 INCH MCHENRY IL TRAINED SPOTTER
DENTS TO SIDING ON HOUSE AND VEHICLE.
1005 PM HAIL WOODSTOCK 42.31N 88.44W
04/13/2006 E1.00 INCH MCHENRY IL TRAINED SPOTTER
1014 PM HAIL CRYSTAL LAKE 42.23N 88.33W
04/13/2006 E1.00 INCH MCHENRY IL CO-OP OBSERVER
1018 PM HAIL 5 E LAKEMOOR 42.34N 88.11W
04/13/2006 E0.75 INCH LAKE IL TRAINED SPOTTER
1020 PM HAIL WAUCONDA 42.27N 88.14W
04/13/2006 E1.00 INCH LAKE IL TRAINED SPOTTER
1020 PM HAIL WAUCONDA 42.27N 88.14W
04/13/2006 E0.75 INCH LAKE IL TRAINED SPOTTER
1022 PM HAIL MUNDELEIN 42.27N 88.00W
04/13/2006 E0.75 INCH LAKE IL TRAINED SPOTTER
1/2 TO 3/4 INCH HAIL.AT MIDLOTHIAN RD AND COKENBERG RD.
1023 PM HAIL HAINESVILLE 42.34N 88.06W
04/13/2006 E0.75 INCH LAKE IL TRAINED SPOTTER
IL-120 AND HAINESVILLE RD
1025 PM HAIL GAGES LAKE 42.35N 87.98W
04/13/2006 E1.75 INCH LAKE IL TRAINED SPOTTER
IL-120 AND US-45
1027 PM HAIL WAUCONDA 42.27N 88.14W
04/13/2006 E1.00 INCH LAKE IL TRAINED SPOTTER
AT FAIRFIELD ST AND BONNER RD
1030 PM HAIL GRAYSLAKE 42.35N 88.04W
04/13/2006 E1.00 INCH LAKE IL TRAINED SPOTTER
1031 PM HAIL WAUKEGAN 42.37N 87.87W
04/13/2006 E1.75 INCH LAKE IL TRAINED SPOTTER
1038 PM HAIL NORTH CHICAGO 42.32N 87.86W
04/13/2006 E1.00 INCH LAKE IL TRAINED SPOTTER
3/4 TO ONE INCH AT 14TH ST AND SHERIDAN
1042 PM HAIL MOKENA 41.53N 87.88W
04/13/2006 E0.75 INCH WILL IL TRAINED SPOTTER
1102 PM HAIL JOLIET 41.53N 88.12W
04/13/2006 E0.75 INCH WILL IL TRAINED SPOTTER
1105 PM TSTM WND DMG WENONA 41.05N 89.05W
04/13/2006 LA SALLE IL EMERGENCY MNGR
ON THE LA SALLE CNTY SIDE - MANY LIMBS DOWN. ON THE
MARSHALL CNTY SIDE - NUMEROUS TREES DOWN, DOOR ON CAR
WASH FACILITY BLOWN OUT, SIGN BLOWN OUT AT GAS STATION.
1115 PM TSTM WND DMG DANA 40.96N 88.95W
04/13/2006 LA SALLE IL TRAINED SPOTTER
STOP LIGHT BLOWN DOWN ON 11TH ROAD.
1230 AM HAIL GIBSON CITY 40.47N 88.38W
04/14/2006 E0.88 INCH FORD IL LAW ENFORCEMENT
0103 AM HAIL MOUNT MORRIS 42.05N 89.43W
04/14/2006 E0.75 INCH OGLE IL LAW ENFORCEMENT
0130 AM HAIL DANA 40.96N 88.95W
04/14/2006 E1.75 INCH LA SALLE IL LAW ENFORCEMENT
0139 AM HAIL FLANAGAN 40.88N 88.86W
04/14/2006 E1.00 INCH LIVINGSTON IL FIRE DEPT/RESCUE
0230 AM HAIL PLANO 41.66N 88.53W
04/14/2006 E1.00 INCH KENDALL IL TRAINED SPOTTER
0245 AM HAIL 5 W PLAINFIELD 41.62N 88.30W
04/14/2006 E0.75 INCH KENDALL IL TRAINED SPOTTER
&&
BNELSONLocal storm report, Apr 14, 6:01 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
601 PM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL ONARGA 40.71N 88.01W
04/14/2006 E0.88 INCH IROQUOIS IL EMERGENCY MNGR
&&
BNLocal storm report, Apr 14, 6:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
605 PM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL THAWVILLE 40.67N 88.11W
04/14/2006 E0.88 INCH IROQUOIS IL EMERGENCY MNGR
0602 PM HAIL GILMAN 40.77N 88.00W
04/14/2006 E1.75 INCH IROQUOIS IL LAW ENFORCEMENT
&&
BNLocal storm report, Apr 14, 6:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
616 PM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL CISSNA PARK 40.57N 87.89W
04/14/2006 E1.00 INCH IROQUOIS IL TRAINED SPOTTER
AT HALF WAY POINT BETWEEN CISSNA PARK AND CRESCENT CITY.
&&
BNThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:57 PM CDT | Severe Thunderstorm Warning | LOT | Lee, Ogle | 52 min |
| Apr 13, 9:28 PM CDT | Severe Thunderstorm Warning | LOT | Winnebago | 29 min |
| Apr 13, 9:47 PM CDT | Severe Thunderstorm Warning | LOT | Boone | 17 min |
| Apr 13, 9:55 PM CDT | Severe Thunderstorm Warning | LOT | McHenry | 29 min |
| Apr 13, 10:11 PM CDT | Special Marine Warning | LOT | 49 min | |
| Apr 13, 10:11 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 35 min |
| Apr 13, 10:50 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 25 min |
| Apr 13, 10:57 PM CDT | Severe Thunderstorm Warning | LOT | Will | 33 min |
| Apr 13, 11:06 PM CDT | Tornado Warning | LOT | LaSalle, Livingston | 39 min |
| Apr 13, 11:47 PM CDT | Severe Thunderstorm Warning | LOT | Livingston | 43 min |
| Apr 14, 12:13 AM CDT | Severe Thunderstorm Warning | LOT | Ford | 37 min |
| Apr 14, 12:47 AM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Livingston | 58 min |
| Apr 14, 12:58 AM CDT | Severe Thunderstorm Warning | LOT | Ogle | 19 min |
| Apr 14, 1:24 AM CDT | Severe Thunderstorm Warning | LOT | Ford | 51 min |
| Apr 14, 1:45 AM CDT | Severe Thunderstorm Warning | LOT | Livingston | 45 min |
| Apr 14, 1:46 AM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 44 min |
| Apr 14, 1:53 AM CDT | Severe Thunderstorm Warning | LOT | Kane | 37 min |
| Apr 14, 2:33 AM CDT | Severe Thunderstorm Warning | LOT | Kendall | 14 min |
| Apr 14, 5:52 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 23 min |
| Apr 14, 6:06 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 39 min |
| Apr 14, 6:15 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 15 min |
| Apr 14, 6:15 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall, Will | 45 min |
| Apr 14, 6:29 PM CDT | Tornado Warning | LOT | Iroquois | 46 min |
| Apr 14, 6:33 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Will | 42 min |
| Apr 14, 6:41 PM CDT | Tornado Warning | LOT | Grundy, Will | 49 min |
| Apr 14, 6:47 PM CDT | Tornado Warning | LOT | Grundy, Livingston | 43 min |
Nearby
Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.